# SDR FDEA201108183328

- Difficulty date: August 18, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 651766349
- Condition: Corroded
- Location: Bs 500 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF FRAME CORRODED, BS 500, STRINGER 27-28R.  CUT OUT DAMAGE SHEAR TIE IAW SRM 53-10-4 FIG 13. FABRICATED SHEAR TIE REPAIR AND DOUBLER IAW SRM 53-10-4 FIG 13. REPAIR INSTALLED IAW SRM 53-10-4 FIG 13 REV 103.
